Translator Disclaimer
May/June 2011 Blow-up in several points for the nonlinear Schrödinger equation on a bounded domain
Nicolas Godet
Differential Integral Equations 24(5/6): 505-517 (May/June 2011).

Abstract

Given $p$ points in a bounded domain of $\mathbb R^d$, with $d=2,3$, we show the existence of solutions of the $L^2$-critical focusing nonlinear Schrödinger equation blowing up exactly at these points.

Citation

Download Citation

Nicolas Godet. "Blow-up in several points for the nonlinear Schrödinger equation on a bounded domain." Differential Integral Equations 24 (5/6) 505 - 517, May/June 2011.

Information

Published: May/June 2011
First available in Project Euclid: 20 December 2012

zbMATH: 1249.35303
MathSciNet: MR2809619

Subjects:
Primary: 35B44

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.24 • No. 5/6 • May/June 2011
Back to Top